zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundedness and global exponential stability for generalized Cohen--Grossberg neural networks with variable delay. (English) Zbl 1090.92004
Summary: A generalized Halanay inequality is established, and the boundedness of generalized Cohen-Grossberg neural networks [{\it M. A. Cohen} and {\it S. Grossberg}, IEEE Trans. Syst. Man Cybern. 13, 815--826 (1983; Zbl 0553.92009)] is investigated. By applying the generalized Halanay inequality and Lyapunov functional methods, new sufficient conditions are obtained ensuring the global exponential stability of solutions of generalized Cohen-Grossberg neural networks with variable delay. Three examples are also given for illustration.

92B20General theory of neural networks (mathematical biology)
68T05Learning and adaptive systems
34K20Stability theory of functional-differential equations
34D23Global stability of ODE
34K60Qualitative investigation and simulation of models
Full Text: DOI
[1] Cohen, M.; Grossberg, S.: Absolute stability and global pattern formation and parallel memory storage by competitive neural networks. IEEE trans. Syst. man cybernet. 13, 815-821 (1983) · Zbl 0553.92009
[2] Wang, L.; Zou, X.: Exponential stability of Cohen-Grossberg neural networks. Neural networks 15, 415-422 (2002)
[3] Li, Y. K.: Existence and stability of periodic solutions for Cohen-Grossberg neural networks with multiple delays. Chaos, solitons and fractals 20, 459-466 (2004) · Zbl 1048.34118
[4] Chen, T.; Rong, L.: Robust global exponential stability of Cohen-Grossberg neural networks with time delays. IEEE trans. Neural networks 15, 203-205 (2004)
[5] Hwang, C. C.; Cheng, C. J.; Liao, T. L.: Globally exponential stability of generalized Cohen-Grossberg neural networks with delays. Phys. lett. A 319, 157-166 (2003) · Zbl 1073.82597
[6] Ye, H.; Michel, A. N.; Wang, K.: Qualitative analysis of Cohen-Grossberg neural networks with multiple delays. Phys. lett. E 51, 2611-2618 (1995)
[7] Liao, X. X.: Stability of the Hopfield neural networks. Sci. China 23, 523-532 (1993)
[8] Cao, J.: On exponential stability and periodic solution of cnn’s with delay. Phys. lett. A 267, 312-318 (2000) · Zbl 1098.82615
[9] Jiang, H.; Li, Z.; Teng, Z.: Boundedness and stability for nonautonomous cellular neural networks with delay. Phys. lett. A 306, 313-325 (2003) · Zbl 1006.68059
[10] Kolmanovskii, V.; Myshkis, A.: Introduction to the theory and applications of functional differential equations. (1999) · Zbl 0917.34001
[11] Sedova, N.: On employment of semidefinite functions in stability of delayed equations. J. math. Anal. appl. 281, 307-319 (2003) · Zbl 1030.34074
[12] Amemiya, T.: On the asymptotic behavior of mixed monotone nonlinear delay differential equations of 1st order. Nonlinear differential equation appl. 9, 459-471 (2002) · Zbl 1027.34082
[13] Tian, H.: The exponential asymptotic stability of singularly perturbed delay differential equations with a bounded lag. J. math. Aanal. appl. 270, 143-149 (2002) · Zbl 1014.34062
[14] V. Lakshmikantham, S. Leea, A.A. Martgnyuk, Stability Analysis of Nonlinear Systems, in: Pure and Applied Mathematics, vol. 125, Marcell Dekker, NewYork, 1989.
[15] Halanay, A.: Differential equations, stability, oscillation, timelags. (1996)
[16] Driver, R. D.: Ordinary and delay differential equations. (1977) · Zbl 0374.34001